# SDR VNAA2009012200008

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 10,314 hours, 10,102 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING A/I SENSOR CAUTION MESSAGE IN FLIGHT.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSP AND FOUND 1 WIRE ON RT OUTBOARD TEMP SENSOR AND 3 WIRES ON LT OUTBOARD TEMP SENSOR TO BE PULLED OUT OR BROKEN.  REPAIRS AND CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL WITH NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
